Prednisolone and kidney pain

I have to take antibiotics and 30mg prednisolone when I have a flare-up of COPD. When not on steroids, am fine with no backache at all . But after some hours of steroids I find it hard to move around with the chronic pain in the kidney/lower back area...Any suggestions, as although it a pain in the kidneys it is also getting to be a pain in the nether regions...he he.

Terry.

3 Replies

oldestnewest
  • Hi toe rag, I notice if I get stressed when I am on a higher dose of pred. I often get a sharp pain in my lower back...it doesn't last long and if I try and relax it does improve. I guess it's my adrenal glands protesting. It isn't there all the time though, I would mention your pain to your medical practioner or ring the BLF helpline. Take care.

  • Thanks knitter, the BLF is busy atm with this pollution stuff. It seems to happen every time I go over 40mg...so it prob adrenals protesting as you mentioned.... Will just have to rin n bear it...altho Im not a wimp with pain.

  • Yes, just heard the BLF talking about diesel particulates and lungs on Radio4 at lunchtime.

You may also like...